Following up with Merlin #2 being surprisingly a total ass, my meds have been changed.  I actually had to fight to get it done as per that post, which is astoundingly stupid.  Nonetheless, on with the show! What’s up with my bean, and what is happening after getting down on my hands and knees?

As I had preferred, a titration of the Lamictal/Lamotrigine.  It’s known for having a fairly, solid reputation for kicking Bipolar Depression in the ass.  That is what I need.  How high? I was on 200mg, so up to 300mg? Add another 100mg? That might be a little too much–at least all at once! I was aiming for another 50mg.  That’s what I got.  Even some doctors might think that’s pretty high right off the bat.

I won’t bother moaning and groaning, on and on, more and more, about “THE RASH!” and SJS.  I know I can handle 50mg straight away, and I really, rather would.  I need to get out of this awful place where I have been for over a month.  I can’t do it without meds.  So, I’ll deal with any/all side effects in the meantime.

We also upped my Seroquel/Quetiapine another 50mg that I take at night for sleep.  I’m not sure why.  It doesn’t carry over into the day to ease any anxiety.  My 150mg has been alright for sleep, lately? I think? I don’t know because I am completely out of it, right now.  This is not surprising in the least.  I am still feeling a lot of anxiety, but I doubt that has anything to do with the side effects.  My anxiety has been through the roof for ages.

What side effects did I nail? Well, pretty much all the basic ones you would expect for an Anticonvulsant, but a couple of surprises.  I’m dopey as hell, dizzy, not so stable on my feet, so Wonder Cane is at my side as I’m moving around.

Although, it’s not so much that I’m “unstable.”  It’s not like I have ataxia or anything.  That is one possible side effect.  That means you can’t coordinate your movement, and it’s more of a neurological problem.  It’s probably the combination of being cognitively impaired, dizzy and more clumsy.  I need Wonder Cane as a “safety precaution!” I don’t want to fall down and get injured!

My stomach is off.  Typical.  Nauseous.  I have a wee headache.  Dry mouth.  Yep, that’s a biggie.  Need lots of water!

Here are the two surprises.  Now, you would think with jumping up to 200mg of the Seroquel from 150mg, I’d be knocked out like a sledgehammer hit me to the head! I thought so, as well.  The Lamictal is causing insomnia! There is a massive battle going on for sleep in my brain, right now.  I only got a few hours of completely, broken sleep last night.  I couldn’t believe it.

The other surprise? It is listed as a side effect and may not be that common, but…  Increased libido! Yes! My sex drive has shot up amidst all of this other stuff! *laughing*

Ah, meds…

Advertisements



    Leave a Reply

    Fill in your details below or click an icon to log in:

    WordPress.com Logo

    You are commenting using your WordPress.com account. Log Out / Change )

    Twitter picture

    You are commenting using your Twitter account. Log Out / Change )

    Facebook photo

    You are commenting using your Facebook account. Log Out / Change )

    Google+ photo

    You are commenting using your Google+ account. Log Out / Change )

    Connecting to %s



%d bloggers like this: